# SDR DALA2024120511464

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 74,224 hours, 27,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door
- Condition: Corroded
- Location: 311al Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0694120) SUSPECTED CORROSION ON AND ADJCENT TO THE 311AL DOOR DUE TO SUSPECTED HUMAN WASTE FROM LAV TANK VENT. ALL REPAIRS ACCOMPLISHED PER ER/A 622268-14.
